Nonlinear Theory and Its Applications, IEICE
Online ISSN : 2185-4106
ISSN-L : 2185-4106
Regular Section
On some properties of Chebyshev polynomial sequences modulo 2k
Daisaburo YoshiokaYuta Dainobu
Author information
JOURNALS FREE ACCESS

2015 Volume 6 Issue 3 Pages 443-452

Details
Abstract

In this paper, we give a characterization of permutation polynomials modulo 2k: the period of sequences generated by iterating such polynomials is a power of two. Chebyshev polynomials are examples of such polynomials. Based on these findings, we also evaluate the factual key space of a recently proposed key exchange protocol based on Chebyshev polynomials modulo 2k.

Information related to the author
© 2015 The Institute of Electronics, Information and Communication Engineers
Previous article
feedback
Top